# SDR SWAA2023100396118

- Difficulty date: September 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PANEL 211AF DENTED AND DEFORMED<[01] LOCATED; DRILLED; TREATED AND PRIMED SERVICEABLE PANEL 211AF IAW SRM 51-40-05; AMM 51-21-21; AMM 51-21-72.;[02] PANEL 211AF TO BE INSTALLED WITH CARD TTG8Q00M2ZHC. REFERENCE CARD TTG8Q00MK06J FOR OK TO CLOSE.;[03] C/W INSP. PANEL 211AF TO BE INSTALLED WITH CARD TTG8Q00M2ZHC. REFERENCE CARD TTG8Q00MK06J FOR OK TO CLOSE.
